Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Neck pain, tender to touch after taking weight loss supplement. Causing reaction to thyroid?

Hello, I ve had some health issues including weight gain that I ve gone to my doctor for. I ve had thyroid testing done. My doctor said my levels are on the outer limits of being normal but there was nothing he could do for me right now until my levels get worse. Just a side note, my father had graves disease . I started taking a weight loss supplement 4 days ago called thryoslim. It s supposed to help your thyroid and adrenals work more efficiently. 2 days in I started to get a pain in my neck on the left side. I believe it might be my thyroid. It is tender to the touch. I m wondering if it s possible that the supplement is causing some reaction to my thyroid and what it might be. I don t really believe in coincidences so I m sure the supplement has something to do with it. Should I stop taking the thyroslim? Why would it make my thyroid hurt?
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
Likely you have thyroiditis. So please ask for the fallowing tests. Thyroid scan, antiyhyroid antibodies, and repeat free thyroid hormones. The medications you have taken has nothing to do. If the pain is severe you can take some analgesics in consultation with your family doctor.
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor